zbMATH — the first resource for mathematics

Differential inclusions with stable subinclusions. (English) Zbl 0816.34011
Using a refinement of Filippov’s theorem for differential inclusions, a singular perturbation problem \[ {x_ 1' \choose \varepsilon x_ 2'} \in F(x_ 1, x_ 2,t) \] for a set-valued map \(F : \mathbb{R}^{n_ 1} \times \mathbb{R}^{n_ 2} \times [0,T] \rightsquigarrow \mathbb{R}^{n_ 1} \times \mathbb{R}^{n_ 2}\) is treated in this paper. Denoting by \(X^ \varepsilon : (0, \varepsilon_ 0) \rightsquigarrow C^{n_ 1} [0,T] \times L_ 2^{n_ 2} [0,T]\) the solution map for a fixed initial condition, the lower semicontinuity of this map at 0 is proved.

34A60 Ordinary differential inclusions
34E15 Singular perturbations for ordinary differential equations
Full Text: DOI
[1] Aubin, J.-P.; Cellina, A., Differential inclusions, (1984), Springer Berlin
[2] Aubin, J.-P.; Frankowska, H., Set-valued analysis, (1990), Birkhäuser Basel
[3] Filippov, A., Classical solutions of differential equations with multi-valued right-hand side, SIAM J. control optim., 5, 609-621, (1967)
[4] Clarke, F., Optimization and nonsmooth analysis, (1983), Wiley Interscience New York · Zbl 0582.49001
[5] Dontchev, A.; Slavov, I., Singular perturbation in a class of nonlinear differential inclusions, () · Zbl 0852.34058
[6] Kokotovic, P.; O’malley, R.; Sannuti, P., Singular perturbation and order reduction in control theory, Automatica, 12, 123-132, (1976) · Zbl 0323.93020
[7] Kokotovic, P.; Khalil, H.; O’reilly, J., Singular perturbation methods in control: analysis and design, (1986), Academic Press London
[8] Tikhonov, A.; Tikhonov, A., Systems of differential equations containing a small parameter in the derivatives, Mat. sb., Mat. sb., 31, 572-586, (1952), (In Russian.) · Zbl 0048.07101
[9] Veliov, V.; Dontchev, A., Continuity of the family of trajectories of linear control systems with respect to singular perturbations, Soviet math. dokl., 35, 283-286, (1987) · Zbl 0900.34082
[10] Tuan, H., Asymptotical solution of differential systems with multivalued right-hand side, Ph.D. thesis, (1990), (In Russian.)
[11] Gaitsgory, V., Application of the averaging method for construction of suboptimal solutions to singularly perturbed optimal control problems, Automat. remote control, 46, 1081-1088, (1986), (Translated from Russian.) · Zbl 0592.49023
[12] Dontchev, A.; Lempio, F., Difference methods for differential inclusions: a survey, SIAM rev., 34, 263-294, (1992) · Zbl 0757.34018
[13] Dontchev, A.; Farkhi, E., Error estimates for discretized differential inclusions, Computing, 41, 349-358, (1989) · Zbl 0667.65067
[14] Wolenski, P., The exponential formula for the reachable set of Lipschitz differential inclusions, SIAM J. control optim., 28, 1148-1161, (1990) · Zbl 0736.34015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.